Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pimple like spots on the penis?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6189 Questions

default
Posted on Wed, 22 Mar 2017 in Skin Hair and Nails
Question: I have 2 pimple like spots on my penis. I am married and my wife and I have sex about once a week now. I masterbate about every day. I do not have sex w/anyone else and I am sure she does not either.I use a lubricant often called trojan arouses and releases.
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Kindly provide images for review!

Detailed Answer:
Hi and thanks for contacting us with your query.

I am so sorry to hear about these pimple like spots and all the inconveniences this has caused you. From the information you have provided, you most likely do not have a sexually transmitted disease.

To provide a personalized and helpful response to you, I will need to review and image of these spots. Otherwise, I might be provide a generic response not addressing your worries or providing helpful recommendations. The image will;

1. Help me make a likely diagnosis,
2. Provide personalized and helpful recommendations

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.

Waiting...
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Sexually transmitted disease

doctor1 MD

I am 21 years old. I had unprotected sex with a woman who I thought was clean. It has been a year since then, and have gotten tested twice for the basic stds. Nothing. I have had symptoms for the entire year and have felt like there is something wrong for the entire year. My current state is constipation , it is very dry and it is very difficult. I also have absolutely no sex drive, my testicles are almost always in some kind of discomfort or pain, and I have abdominal pain as well. My erections are not as strong and in general it does not feel the same as it used to. I believe I have HSV-1 on my genitals as I received oral sex from the same woman who had a cold sore . No outbreaks of that ever. What can I do?

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...